Tohoku Mathematical Journal

Dimension of compact groups and their representations

Shuichi Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 5, Number 2 (1953), 178-184.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245304

Digital Object Identifier
doi:10.2748/tmj/1178245304

Mathematical Reviews number (MathSciNet)
MR0061609

Zentralblatt MATH identifier
0053.21104

Subjects
Primary: 20.0X

Citation

Takahashi, Shuichi. Dimension of compact groups and their representations. Tohoku Math. J. (2) 5 (1953), no. 2, 178--184. doi:10.2748/tmj/1178245304. https://projecteuclid.org/euclid.tmj/1178245304


Export citation